# SDR RIVA0000023

- Difficulty date: August 17, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- Aircraft time: 32,545 hours, 17,246 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Duct
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

BGR, ON CLIMBOUT AT 6000 FEET, THE NR 3 ENGINE INDICATED A FIRE WARNING.  THE ENGINE WAS SECURED BY THE APPROPRIATE CHECKLIST.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO BGR.UPON INSPECTION, A PNEUMATIC DUCT LEAK WAS FOUND BLOWING BLEED AIR ON THE FIRE WALL FIRE LOOP.  THE DUCT AND CLAMPS WERE ADJUSTED AND THE ENGINE WAS RUN FOR FIVE MINUTES AT TAKE OFF POWER.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
